# SDR DALA1156739886

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 2,662 hours, 2,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF FORWARD CARGO DOOR AND DOOR FRAME DAMAGED.  FABRICATED AND INSTALLED REPAIR PER SRM 53-05 FIGURE 82.
